# SDR SIMA20181221001

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 30,296 hours, 26,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 4-6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY ROW 4-6 ON THE FLOOR INOP-C/A-EMERGENCY LIGHT STRIP BY ROWS 4-6 DEFERRED
